IIUM Repository

Items where Author is "Souissi, Abdessatar"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 3.

Article

Mukhamedov, Farrukh and Souissi, Abdessatar and Barhoumi, Abdessatar (2016) On an Algebraic Property of the Disordered Phase of the Ising Model with Competing Interactions on a Cayley Tree. Mathematical Physics Analysis and Geometry, 19 (4). 21-1 -21-18. ISSN 1385-0172 E-ISSN 1572-9656

Mukhamedov, Farrukh and Barhoumi, Abdessatar and Souissi, Abdessatar (2016) Phase transitions for quantum Markov chains associated with ising type models on a Cayley tree. Journal of Statistical Physics, 163 (3). pp. 544-567. ISSN 0022-4715 E-ISSN 1572-9613 (In Press)

Conference or Workshop Item

Accardi, Luigi and Mukhamedov, Farrukh and Souissi, Abdessatar (2016) On construction of quantum Markov chains on Cayley trees. In: International Conference Algebra, Analysis and Quantum Probability, 10-12 Sep 2015, Tashkent, Uzbekistan.

This list was generated on Thu Aug 6 09:45:11 2020 +08.